Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Treatment for headache, red eyes, conjunctivitis and viral infection?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1038 Questions
I am 53, male, had red eyes, conjuctivitis and viral infection. Now cured of all, but recently, left eye lower left side portion becomes suddenly red. Severe left side headache and uneasiness. Also suffering from stress
Posted Mon, 18 Mar 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 8 hours later
thanks for sending your query to us.
This redness can be due to exposure to pollution.Take care to avoid such exposure.
You can use astringent eye drops which are marketed as mezol,zoline plus or acular eye drops by different companies.
Take care of your stress and strain.You can have what we call as Life style management.
Eat well,exercise and rest,add up yoga and meditation
All this should add up to improve your situation.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Follow-up: Treatment for headache, red eyes, conjunctivitis and viral infection? 1 hour later
Dear Sir, Thanks for your prompt reply. I will certainly try to follow your advice. In fact, yoga, walking and controlled food are my daily routine. I have no sugar, but BP, with stamlo 2.5 per day. However, the problem of redness occurs even when I am not exposed to pollution like when I am at home. There is a sensitivitiy in my left eye, and whenever I touch my eye, or I strain my eye, or I try to think of any strenuous issue, my left eye becomes red. Plus, there is a strain/pain/uneasiness below my left ear. I think the whole connectivity of my left eye to head, ear, tooth etc has become imbalanced. Any advice on this?
My left whole eye also pains like somebody has hit me on the left eye and there is a pang / feeling of pain over the complete left eye. Feel like somebody is pressing the eye constantly, unless I am immersed in some work or listening to some song etc.

My Eye Dr has advised Eubri Eye Drops. Any comment?

Answered by Dr. N. K. Misra 5 hours later
Thanks for getting back to us.
Eubri eye drop is a lubricant to be used for dry eye and computer vision syndrome.
this pain in and around eye ,as it is momentary,goes away when you are distracted shows it is not organic.
I would like you to use multivitamin as daily supplements to your diet.Vit. B 12 is not available in the veg. Diet so if you are a vegeterian then you have to use this supplementation.
Get back to me in case of any further query.
Above answer was peer-reviewed by
Follow-up: Treatment for headache, red eyes, conjunctivitis and viral infection? 37 minutes later
Thanks Sir. I am having daily Britishi Biological's D Protein. I will now have b12 also, as in past also, I had the deficieincy. Only point, the pain is sort of not momentary, but recurring. I hope I do not have a major problem. If you refer me to any Pune or even Bombay based best doctor in the field, I would be obliged.
Answered by Dr. N. K. Misra 1 hour later
thanks for getting back to us.
The symptoms mentioned by you do not look like suggesting some thing significant.
i feel if you are able to follow these suggestions you will be fine.
B 12 deficiency can at times manifest in very varied forms.
You will be fine with some additions in diet.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor